Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Dry and irritating eyes. Diagnosed as thin optic nerve. Cause and treatment?

I 've just see a doctor about my eye . I have a symptom by my eye feel dry and irritate. The docter use machine see and print a test , she said my optic nerve thin she introduce me eat omega3 and exercise 3 days per week and to see her again next month . I want to know the cause of a thin optic nerve and have a method to cure ? I afraid to blind. Thank you
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
dry eyes and thin optic nerve are not related.Iam sure you would not go blind.DRY EYES ARE DUE TO TEAR FILM ABNORMALITIES IN THE EYES.TAKE SOME LUBRICATING EYE DROPS CONTAINING CARBOXY METHYLCELLULOSE ALONG WITH TABLETS CONTAINING OMEGA 3 FATTY ACIDS.TRY TO BLINK AT LEAST 15 TIMES PER MINUTE IF YOU ARE WORKING ON SYSTEM FOR A LONG TIME
Answered: Sat, 6 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor